hey family, its 533 pm hawaii time and as i type the withrawls is kicking my butt. my bones are aching and even anxitety is acting up. i know during a taper, most get loose stools, is it possible for the opposite, cause in my case im having tummy trouble. im going to get myself going on the treadmill and in a nice hot shower. put some bengay patches on and lay down and watch a movie. just had to throw this out there, leanne
Im having a horrible, uncomfortable day, day 10 taper?
- 30 Jan 2012 by Anonymous
- 2 Feb 2012
I don't think you went down in dose enough yet to get loose stools. Are you experiencing constipation? That's what most opiates do. I wonder if Zofran is doing this? I'm not sure how Zofran works, but if it reduces the motility of the gastrointestinal track, that could cause you to not have a BM. Are you drinking water? You need water. And what has your diet been like lately?
I think you're forgetting that I said you will have days like this. A detox by it's very nature is uncomfortable. I suppose a day like today is when you would take an extra pill? Don't do it. Remember, no pain no gain.
I have mentioned that when I last did what you're doing there were none of the meds you have to help. So I used to buy Celestial Seasonings herbal teas. I'd buy Sleepytime, Chamomile, and Peppermint to make it taste better. I also used a sweeter. I'd get a one quart Pyrex pitcher. I put 5 bags of sleepytime in, 3 bags of Chamomile, and 2 bags or peppermint. I then boiled 3 cups of water. Use a stove to boil the water, not a microwave. Pour the boiling water over the tea bags. Don't over fill it. Cover it with a plate, or a lid of some kind. Let it brew 6 minutes. Remove all the tea bags, and don't squeeze them. Pour some in a cup, season as you like it, and go do something and nurse it. I usually watched TV. I think once I drank about 16 oz, I felt a very interesting feeling come over my body. Some times I'd start to almost hallucinate after drinking it.
I'm sure Xanax is better, but you can use Xanax and the tea. It's almost a mild body high. Let me know if you try it?
L tyrosine, an amino acid and walking... potassium also, look up the Thomas recipe... no matter what you do, at the end there is a 3 day span that will be uncomfortable, but given what you've been through, not so bad!! Are you cutting pills in half? try that and it helps the adjustment... Thor posted that and he is right, it also gives your head some numbers to play with... Hang in there babydoll... sending the biggest hugs
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am trying to taper off fluoxitine - I was on 40mg a day and tapered down to 20mg every 4 days - i?
Posted 4 Dec 2013 • 1 answer
Posted 9 Mar 2016 • 1 answer
Posted 23 Mar 2017 • 0 answers
Posted 21 Jan 2018 • 1 answer
What is the best way to taper off tramadol? I have been taking 250 mg a day for about 5 months. And?
Posted 16 Mar 2018 • 0 answers